MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE 27 G X 3/8 IN., 0.5 ML; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE 27 G X 3/8 IN., 0.5 ML; PISTON SYRINGE
Catalog Number 305536
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd¿ allergy syringe with permanently attached needle 27 g x 3/8 in., 0.5 ml had rust on it.No patient impact reported.The following information was provided by the initial reporter: my nurses said a needle had visible rust on it.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: customer returned photos of a tray of syringes from lot # 1026233.Customer states a needle had visible rust on it.No images of the syringes were returned so the foreign matter issue cannot be confirmed.A review of the device history record was completed for batch #1026233.All inspections were performed per the applicable operations qc specifications.Embecta was not able to duplicate or confirm the customer¿s indicated failure (fm).A definite root-cause could not be determined.

Brand Name
BD¿ ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE 27 G X 3/8 IN., 0.5 ML
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15554302
Report Number1920898-2022-00689
Device Sequence Number19579312
Product Code FMF
UDI-Device Identifier00382903055364
UDI-Public00382903055364
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number305536
Device Lot Number1026233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown